Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i11.40
pages 48-59

Strong Global Attractor for the Three-Dimensional Navier−Stokes System of Equations in Unbounded Domain of Channel Type

Natalya V. Gorban
Educational-Scientific Complex of Institute for Applied System Analysis of National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev
A. V. Kapustyan
Kiev National Taras Shevchenko University, Ukraine
Elena A. Kapustyan
Kyiv National Taras Shevchenko University, Ukraine
O. V. Khomenko
Institute for Applied System Analysis of National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev

ABSTRAKT

Modified three-dimensional Navier−Stokes system in unbounded domain, which holds the Poincare inequality, is considered. Unique global solvability is proved, for the corresponding semigroup the existence of the global attractor in strong topology of phase space was ascertained, convergence of the obtained attractors to the set of bounded trajectories of the Navier−Stokes 3D-system is shown.


Articles with similar content:

On Maneuvering of the Wheeled Transport Robot
Journal of Automation and Information Sciences, Vol.44, 2012, issue 12
Vladimir B. Larin
Homogenization of Optimal Control Problems of Coefficients of Linear Elliptic Equations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
R. I. Korgut, A. I. Egorov
On a Method of Simplification of Dynamical Systems
Journal of Automation and Information Sciences, Vol.50, 2018, issue 12
Vladimir A. Krasnoshapka
The Synthesis of Stabilizing Control of a Rigid Body with Attached Elastic Elements
Journal of Automation and Information Sciences, Vol.34, 2002, issue 11
Alexander Zuyev, Vladimir F. Shcherbak, Alexander M. Kovalev
Increasing of the Efficiency of Signal Expansion within the Redundant Basis
Telecommunications and Radio Engineering, Vol.65, 2006, issue 11-15
V. V. Zhuravel